AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

I. M. Gelfand Seminar
Edited by: Sergei Gelfand and Simon Gindikin

Advances in Soviet Mathematics
1993; 449 pp; hardcover
Volume: 16
ISBN-10: 0-8218-4117-3
ISBN-13: 978-0-8218-4117-4
List Price: US$164
Member Price: US$131.20
Order Code: ADVSOV/16
[Add Item]

Request Permissions

Item(s) contained in this set are available for individual sale:


This volume contains papers by participants in the celebrated seminar of I. M. Gelfand, which ran for more than forty years at Moscow State University. Among the authors are some of the world's most renowned mathematicians. The high scientific level of the articles makes this an important contribution to the literature.


Research mathematicians and graduate students.


"This book belongs on your permanent bookshelf, together with the encyclopedia."

-- The Bulletin of Mathematics Books and Computer Software

Table of Contents

Part 1
  • A. Beilinson and J. Bernstein -- A proof of Jantzen conjectures
  • A. Berenstein and A. Zelevinsky -- String bases for quantum groups of type \(A_r\)
  • S. G. Dani and G. A. Margulis -- Limit distributions of orbits of unipotent flows and values of quadratic forms
  • B. Feigin and E. Frenkel -- Coinvariants of nilpotent subalgebras of the Virasoro algebra and partition identities
  • V. Ginzburg -- Induction and restriction of character sheaves
  • A. B. Goncharov -- Explicit construction of characteristic classes
  • M. Gromov and M. A. Shubin -- The Riemann-Roch theorem for elliptic operators
Part 2
  • V. Hinich and V. Schechtman -- Homotopy Lie algebras
  • M. M. Kapranov -- Chow quotients of Grassmannians. I
  • D. Kazhdan and H. Wenzl -- Reconstructing monoidal categories
  • M. Kontsevich -- Vassiliev's knot invariants
  • V. Serganova -- Kazhdan-Lusztig polynomials for Lie superalgebra \(\mathfrak {gl}(m\vert n)\)
  • A. N. Varchenko -- Hodge filtration of hypergeometric integrals associated with an affine configuration of general position and a local Torelli theorem
  • I. Zakharevich -- The second Gelfand-Dickey bracket as a bracket on a Poisson-Lie Grassmannian
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia